Vol. 4, No. 6, 2010

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 14
Issue 10, 2575–2813
Issue 9, 2295–2574
Issue 8, 2001–2294
Issue 7, 1669–1999
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Generalized moonshine I: Genus-zero functions
649–679

Scott Carnahan

Integral trace forms associated to cubic extensions
681–699

Guillermo Mantilla-Soler

Parabolic induction and Hecke modules in characteristic $p$ for $p$-adic GL$_n$
701–742

Rachel Ollivier

Patching and admissibility over two-dimensional complete local domains
743–762

Danny Neftin and Elad Paran

Minimisation and reduction of 2-, 3- and 4-coverings of elliptic curves
763–820

John E. Cremona, Tom A. Fisher and Michael Stoll